# SDR AALA202310102827

- Difficulty date: October 6, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N816AA
- Make and model: Boeing 787-8
- Aircraft serial: 40634
- Aircraft time: 28,286 hours, 3,856 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 7010911H05S06
- Condition: Damaged
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO RAISING CABIN PRESSURIZATION ISSUES, EMERGENCY DESCENT TO FLT 100 AIRCRAFT LANDED SAFELY AT SCL WITHOUT FURTHER INCIDENT. REMOVED AND REPLACED LEFT LOWER RECIRCULATION FAN (AALA202310102827) AND LEFT INNER RECIRCULATION DUCT (AALA202310106591). PER AMM 21-25-17.
